# SDR AALA202501155771

- Difficulty date: January 7, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN GAUGE ON RESEVOIR AT DOOR 3L. MAINTENANCE REPLACED RESEVIOR ASSY AT DOOR 3L IAW AMM 52-11-22-000-801.
